Bovo, A., De Angelis, T. and Palczewski, J. orcid.org/0000-0003-0235-8746 (2024) Zero-sum stopper vs. singular-controller games with constrained control directions. SIAM Journal on Control and Optimization (SICON), 62 (4). pp. 2203-2228. ISSN 0363-0129
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | This item is protected by copyright. This is an author produced version of an article published in SIAM Journal on Control and Optimization. Uploaded in accordance with the publisher's self-archiving policy. |
Keywords: | zero-sum stochastic games, singular control, optimal stopping, controlled diffusions, constrained controls, variational inequalities, obstacle problems, gradient constraint |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 10 May 2024 10:01 |
Last Modified: | 12 Aug 2024 12:01 |
Published Version: | https://epubs.siam.org/doi/abs/10.1137/23M1579558 |
Status: | Published |
Publisher: | Society for Industrial and Applied Mathematics |
Identification Number: | 10.1137/23M1579558 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:212349 |